Alert archive / Louisiana / Tornado Warnings in 2026

Tornado Warning 22, NWS New Orleans, LA

March 11, 20265 parishes in Louisiana

NWS New Orleans, LA issued this tornado warning at Mar 11, 2026, 8:11 PM CDT for 5 parishes in Louisiana. It was in force for 38 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 8:11 PM CDT (01:11 UTC)
Expired
Mar 11, 2026, 8:49 PM CDT
In force
38 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA

The radar

The Hammond radar (KHDC), 39 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 8:12 PM CDTTSTM WND DMG8 Ene Pride, LAMetal roof cover partially removed from a mobile home.
Mar 11, 8:31 PM CDTTSTM WND DMG2 W Roseland, LAEmergency management reported trees down in western parts of Roseland at Richardson and Bennett Roads. Time estimated by radar.
Mar 11, 8:31 PM CDTTORNADO3 Sse Montpelier, LAA 65 MPH EF0 tornado touched down north of Albany, LA and tracked southeast.
Mar 11, 8:33 PM CDTTSTM WND DMG1 N Roseland, LATrees down On HWY 51 and Arcola Rd. Time estimated by radar.
Mar 11, 8:34 PM CDTTSTM WND DMG1 Sse Roseland, LAEmergency management reported trees down on Commercial ST and Roseland Ave in Roseland. Time estimated by radar.
Mar 11, 8:37 PM CDTTSTM WND DMG6 Sse Montpelier, LAPower lines reported down on LA Hwy 43 in northeast Livingston. Possible Tornado.
Mar 11, 8:39 PM CDTTSTM WND DMG2 Ne Roseland, LAEmergency management reported trees down on LA 10 and South River Rd near Roseland. Time estimated by radar.
Mar 11, 8:41 PM CDTTSTM WND DMG2 Ne Roseland, LATrees reported down on LA 10 and South River Rd near Roseland, LA. Possible Tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 6:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -226 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-226 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

161 
WFUS54 KLIX 120111
TORLIX
LAC033-037-063-091-105-120200-
/O.NEW.KLIX.TO.W.0022.260312T0111Z-260312T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
811 PM CDT Wed Mar 11 2026

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Southern St. Helena Parish in southeastern Louisiana...
  Northeastern Livingston Parish in southeastern Louisiana...
  Southeastern East Feliciana Parish in southeastern Louisiana...
  West central Tangipahoa Parish in southeastern Louisiana...
  Northeastern East Baton Rouge Parish in southeastern Louisiana...

* Until 900 PM CDT.

* At 811 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles south of Darlington, or 11 miles southwest of
  Greensburg, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Montpelier around 825 PM CDT.
  Amite City around 830 PM CDT.
  Amite and Roseland around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Tickfaw.

This includes Interstate 55 in Louisiana between mile markers 36 and
51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3068 9096 3080 9090 3080 9042 3055 9051
TIME...MOT...LOC 0111Z 276DEG 37KT 3076 9084 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HRL
4 follow-up statements
503 
WWUS54 KLIX 120121
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
821 PM CDT Wed Mar 11 2026

LAC033-037-120131-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-260312T0200Z/
East Feliciana LA-East Baton Rouge LA-
821 PM CDT Wed Mar 11 2026

...THE TORNADO WARNING FOR SOUTHEASTERN EAST FELICIANA AND
NORTHEASTERN EAST BATON ROUGE PARISHES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3064 9083 3076 9077 3077 9043 3055 9051
TIME...MOT...LOC 0121Z 276DEG 37KT 3075 9071 

$$

LAC063-091-105-120200-
/O.CON.KLIX.TO.W.0022.000000T0000Z-260312T0200Z/
St. Helena LA-Livingston LA-Tangipahoa LA-
821 PM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ST. HELENA...NORTHEASTERN LIVINGSTON AND WEST CENTRAL
TANGIPAHOA PARISHES...

At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Montpelier, or near Greensburg, moving east at 45
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Montpelier around 825 PM CDT.
  Amite City and Roseland around 830 PM CDT.
  Amite around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Tickfaw.

This includes Interstate 55 in Louisiana between mile markers 36 and
49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3064 9083 3076 9077 3077 9043 3055 9051
TIME...MOT...LOC 0121Z 276DEG 37KT 3075 9071 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HRL
789 
WWUS54 KLIX 120130
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
830 PM CDT Wed Mar 11 2026

LAC063-091-105-120200-
/O.CON.KLIX.TO.W.0022.000000T0000Z-260312T0200Z/
St. Helena LA-Livingston LA-Tangipahoa LA-
830 PM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ST. HELENA...NORTHEASTERN LIVINGSTON AND WEST CENTRAL
TANGIPAHOA PARISHES...

At 829 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Montpelier, or near Amite, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Amite, Amite City, and Roseland around 835 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Tickfaw.

This includes Interstate 55 in Louisiana between mile markers 36 and
49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3062 9075 3076 9067 3077 9043 3055 9051
TIME...MOT...LOC 0129Z 276DEG 37KT 3074 9060 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

HRL
186 
WWUS54 KLIX 120139
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
839 PM CDT Wed Mar 11 2026

LAC091-120149-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-260312T0200Z/
St. Helena LA-
839 PM CDT Wed Mar 11 2026

...THE TORNADO WARNING FOR SOUTHEASTERN ST. HELENA PARISH IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3059 9065 3063 9061 3062 9048 3055 9051
TIME...MOT...LOC 0139Z 276DEG 37KT 3073 9048 

$$

LAC063-105-120200-
/O.CON.KLIX.TO.W.0022.000000T0000Z-260312T0200Z/
Livingston LA-Tangipahoa LA-
839 PM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN LIVINGSTON AND WEST CENTRAL TANGIPAHOA PARISHES...

At 839 PM CDT, a confirmed tornado was located over Amite, moving
east at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Livingston and west central Tangipahoa Parishes,
including the following locations... Tickfaw.

This includes Interstate 55 in Louisiana between mile markers 36 and
39.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3059 9065 3063 9061 3062 9048 3055 9051
TIME...MOT...LOC 0139Z 276DEG 37KT 3073 9048 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

HRL
530 
WWUS54 KLIX 120149
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
849 PM CDT Wed Mar 11 2026

LAC063-105-120159-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-260312T0200Z/
Livingston LA-Tangipahoa LA-
849 PM CDT Wed Mar 11 2026

...THE TORNADO WARNING FOR NORTHEASTERN LIVINGSTON AND WEST CENTRAL
TANGIPAHOA PARISHES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3059 9065 3063 9061 3062 9048 3055 9051
TIME...MOT...LOC 0147Z 276DEG 37KT 3072 9036 

$$

HRL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 11, 6:47 PM CDT, 1 hour 24 minutes earlier. Its key messages:

  • Updated at 639 PM CDT Wed Mar 11 2026
  • A strong trough will move through the region late Wednesday. This will drive a cold front across the region with showers and thunderstorms impacting the area during the overnight hours Wednesday night. This system will have the potential to bring a few strong to severe storms with all modes of severe weather possible, and the entire area will have the potential of seeing strong to severe storms. Residents should continue to monitor the forecast for updates as this threat evolves.
  • In the wake of the cold front, much cooler and drier air will move into the area for about 36 to 48 hours Thursday into Friday. Temperatures will moderate quickly for the weekend, but another shot of much cooler air will arrive Sunday night.
Area forecast discussion, Mar 11, 6:47 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
647 PM CDT Wed Mar 11 2026

...NEW AVIATION...

.KEY MESSAGES...
Updated at 639 PM CDT Wed Mar 11 2026

- A strong trough will move through the region late Wednesday.
  This will drive a cold front across the region with showers and
  thunderstorms impacting the area during the overnight hours
  Wednesday night. This system will have the potential to bring a
  few strong to severe storms with all modes of severe weather
  possible, and the entire area will have the potential of seeing
  strong to severe storms. Residents should continue to monitor
  the forecast for updates as this threat evolves.

- In the wake of the cold front, much cooler and drier air will
  move into the area for about 36 to 48 hours Thursday into Friday.
  Temperatures will moderate quickly for the weekend, but another
  shot of much cooler air will arrive Sunday night.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 1201 PM CDT Wed Mar 11 2026

The highlight of the short term is the frontal passage we are
expecting this evening to overnight. General timing is enter the
area about 5pm and depart around 5am. Prior to the front we
expect scattered showers to develop and in fact they are beginning
to form just to our west. Associated with the front itself will be
sufficient lift and shear to support isolated severe storms with
strong wind gusts and a few tornadoes up to EF-2 strength.
Widespread rain amounts will be in the 1" range with isolated
pockets up to 2-ish inches. This will be enough rain to make ponding
of water likely and could result in roads becoming impassable.

As always stay tuned for details as the weather evolves and have
a way to receive watches and warnings.

&&

.LONG TERM...
(Friday through Tuesday night)
Issued at 1201 PM CDT Wed Mar 11 2026

Behind the near term frontal system, we expect a period of clear,
but cool weather more typical of the late winter or early spring.
Then, into the weekend warming brings well-above normal
temperatures and humidities. By late Sunday night another upper
level trough sweeps out of the plains bringing more chances of
rain and stormy weather followed by a brief cool-down.

&&

.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed Mar 11 2026

MVFR/VFR ongoing across the region will be reduced later this
evening as a line of convection moves east across the region.
Within the line, strong erratic winds will also be possible.
Showers may linger an hour or two behind the main convective line.
Prior to the line, a few isolated thunderstorms will be possible
over MCB and BTR (used TEMPOS until the main line arrives).
Otherwise, VIS/CIGs improve by Thursday morning with a strong
northerly flow some wind gusts in excess of 30kts will be possible
during the day on Thursday. (Frye)

&&

.MARINE...
Issued at 1201 PM CDT Wed Mar 11 2026

Onshore winds around 10kt prevail ahead of the frontal passage
forecasted for this evening and tonight. Showers will occur ahead
of the front transitioning to stronger convection as the front
nears and passes with an increase in wind speed to around 15kt.
Convection will be accompanied by localized strong, gusty winds
and can't rule out waterspouts. When the front passes winds will
shift to out of the north and increase to 20-25kt which has
prompted a Small Craft Advisory. As the impacts of the passing
front decrease, wind speeds drop below 10kt and turn easterly
through the weekend. Another system very late in the weekend is
likely to produce another round of hazardous marine conditions.

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 1 AM to 7 PM CDT Thursday for GMZ530-
     532-534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory from 1 AM to 7 PM CDT Thursday for GMZ532-
     534-536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...DS
LONG TERM....DS
AVIATION...RDF
MARINE...DS

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:15 PM CDTTornado WarningLIXPointe Coupee, West Feliciana30 min
Mar 11, 7:28 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington47 min
Mar 11, 7:32 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana43 min
Mar 11, 7:38 PM CDTTornado WarningLIXPointe Coupee, West Feliciana12 min
Mar 11, 8:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa, Washington60 min
Mar 11, 8:20 PM CDTTornado WarningLIXSaint Helena, Tangipahoa25 min
Mar 11, 8:43 PM CDTTornado Warning Tornado observedLIXTangipahoa, Washington20 min
Mar 11, 8:45 PM CDTTornado WarningLIXTangipahoa29 min
Mar 11, 8:57 PM CDTTornado WarningLIXTangipahoa33 min
Mar 11, 8:58 PM CDTTornado WarningLIXTangipahoa33 min
Mar 11, 9:00 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXLivingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington60 min
Mar 11, 9:00 PM CDTTornado WarningLIXWashington45 min
Mar 11, 9:07 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Livingston, West Baton Rouge113 min
Mar 11, 9:10 PM CDTSpecial Marine WarningLIX2 hr
Mar 11, 9:15 PM CDTTornado WarningLIXSaint Tammany45 min
Mar 11, 9:31 PM CDTTornado Warning Tornado observedLIXSaint Tammany29 min
Mar 11, 9:36 PM CDTTornado WarningLIXSaint Tammany, Washington24 min
Mar 11, 9:36 PM CDTTornado WarningLIXSaint Tammany39 min
Mar 11, 9:56 PM CDTTornado WarningLIXSaint Tammany49 min
Mar 11, 10:14 PM CDTTornado WarningLIXSaint Tammany31 min
Mar 11, 10:17 PM CDTWind AdvisoryLIXJefferson, Orleans12 hr
Mar 11, 10:34 PM CDTSpecial Weather StatementLIXSaint Charles41 min
Mar 11, 10:40 PM CDTGale WarningLIX11 hr
Mar 11, 10:40 PM CDTSmall Craft AdvisoryLIX20 hr
Mar 11, 10:43 PM CDTSpecial Marine WarningLIX62 min
Mar 11, 10:47 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany43 min
Mar 11, 10:56 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard, Saint Charles3 hr
Mar 11, 11:09 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Charles, Terrebonne51 min
Mar 11, 11:54 PM CDTSpecial Marine WarningLIX51 min
Mar 11, 11:56 PM CDTSpecial Marine WarningLIX64 min
Mar 11, 11:58 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Terrebonne47 min
Mar 11, 11:59 PM CDTSpecial Marine WarningLIX61 min
Mar 12, 12:01 AM CDTSpecial Marine WarningLIX59 min
Mar 12, 12:30 AM CDTSpecial Marine WarningLIX90 min
Mar 12, 1:00 AM CDTSpecial Marine WarningLIX60 min
Mar 12, 1:54 AM CDTSpecial Marine WarningLIX2 hr

Nearby

Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.